Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Missed period, bad migraines, have cysts. On lovan. Sounds like?

hi im 25 and i have not had my period now for roughly 3 months, i have done 3 home tests all come up negative so then i had a blood test and was also negative... im always an anxious person and i do take lovan and im also on the pill levlen ed.. ive had a few stresses lately and i know that would contribute but my doctor had also told me if i hadnt taken the sugar tablets in the levlen then that could also interfere with my cycle... i have an appointment with my dr on monday but yesterday all day i had the worst migraine my partner brought me home some panadiene forte but after taking that the pain became almost unbareable and i was close to going to the hospital but my partner calmed me down and helped me get to sleep and today its just a dull ache in the back of my head... ive been ready cysts can form when periods are delayed and would going to the hosptial be a good idea or wait for my gp?
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Lab Tests
Sexologist 's  Response
I think you have PCOD with Anxiety Disorder. Headache in your case looks like manifestation of anxiety. If you generalised tiredness, loss of energy, palpitations , poor sleep, pains here and there, sweating, tingling and giddiness, worrying a lot about each and Sundary items, you should consult a psychiatrist. SSRI/ SNRI is the treatment of choice along with some changes in life style. Anxiety can affect your cycles badly as well

Good Luck
Dr Saatiish Jhuntrraa
Answered: Mon, 5 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor